Please use this identifier to cite or link to this item: https://hdl.handle.net/10321/3545
Title: Algorithm for solutions of nonlinear equations of strongly monotone type and applications to convex minimization and variational inequality problems
Authors: Aibinu, Mathew O. 
Thakur, Surendra C. 
Moyo, Sibusiso
Keywords: Applied mathematics;Pure mathematics
Issue Date: 1-Aug-2020
Publisher: Hindawi Limited
Source: Abinu, M.O., Thakur, S.C., Moyo, S. 2020. Algorithm for solutions of nonlinear equations of strongly monotone type and applications to convex minimization and variational inequality problems. Abstract and Applied Analysis, 2020: 1-11. doi:10.1155/2020/6579720
Journal: Abstract and Applied Analysis 
Abstract: 
Real-life problems are governed by equations which are nonlinear in nature. Nonlinear equations occur in modeling problems, such as minimizing costs in industries and minimizing risks in businesses. A technique which does not involve the assumption of existence of a real constant whose calculation is unclear is used to obtain a strong convergence result for nonlinear equations of (p, {\eta})-strongly monotone type, where {\eta} > 0, p > 1. An example is presented for the nonlinear equations of (p, {\eta})-strongly monotone type. As
a consequence of the main result, the solutions of convex minimization and variational inequality problems are obtained. This solution has applications in other fields such as engineering, physics, biology, chemistry, economics, and game theory.
URI: http://hdl.handle.net/10321/3545
ISSN: 1085-3375
1687-0409 (Online)
DOI: https://doi.org/10.1155/2020/6579720
Appears in Collections:Research Publications (Systems Science)

Files in This Item:
File Description SizeFormat
2008.00385v1.pdf696.91 kBAdobe PDFView/Open
Show full item record

Page view(s)

451
checked on Jul 16, 2024

Download(s)

68
checked on Jul 16, 2024

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.